# SDR AUS20020100

- Difficulty date: January 31, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063215
- Condition: Faulty
- Location: Fuel Control/Tur
- Part time: 22,731 cycles
- Component: Fuel Control/Tur, Ge, CFM563C1
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE MAIN ENGINE CONTROL (MEC) FAULTY.
